# SDR SCNA20221017131

- Difficulty date: October 11, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 53,122 hours, 39,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RELEASE STOP ASSY ON R1 GIRT BAR MISSING.       INSTALLED GIRT BAR RELEASE STOP ASSY REF AMM 25-66-01 THIS CLEARS MEL 25-10 MDDR#114432
